# SDR IPXA2014091184256

- Difficulty date: August 21, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ARB71182
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3CR, MLG TRUNNION FITTING INBD FACE CORRODED AROUND UPPER ATTACH BOLT HOLES FOR RETRACT CYLINDER FITTING.  REPAIRED RT MLG TRUNNION FITTING IAW EA 011-5720-01-A5565 REV IR AND EO 5340-55499-A.
